Title: Minimal cubature formulae of degree 4k+1 for integrals with circular symmetry
Authors: Verlinden, Pierre ×
Cools, Ronald #
Issue Date: 1992
Publisher: Springer, Heidelberg
Series Title: Numerische Mathematik vol:61 pages:395-407
Abstract: The structure of cubature formulae of degree 4k+1 whose number of nodes is equal to Möller's lower bound is investigated for integrals with circular symmetry. A simple criterion is derived for the existence of such formulae. It shows that for k=1 Möller's lower bound can always be attained with Radon's formulae. It also allows to prove that for several integrals with circular symmetry and several values of k>1, Möller's lower bound cannot be attained
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.